# SDR SIMA20250121001

- Difficulty date: January 21, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N771JV
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000087
- Aircraft time: 26,064 hours, 32,078 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: PAS1873027
- Condition: Cracked
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPT REPORTED WINDSHIED CRACKED EMERGENCY DECLARED. TDMI 771T5628 CAPTS WINDSHIELD ALREADY DEFERED NO FTHER DEFECTS NOTED IAW AMM CH 56-11-00. C/A PERFORMED RAR OF CAPTAINS DV WINDOW TRANSPARENCY IAW AMM 56-12-00. NO FURTHER DEFECTS NOTED REFER TO NRWC 771-CMH-01825. FOR OPS CHECK
